# SDR USAASA03067

- Difficulty date: June 19, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT FAILED THE EMERGENCY LIGHTS TEST.  FAILURE MESSAGE, 'EPSU INT LOAD EXIT R', WAS PRESENT.  MAINTENANCE DISCONNECTED THE MID CABIN, RIGHT SIDE, EMERGENCY POWER SUPPLY UNIT CONNECTOR, THEN RECONNECTED.  OPERATIONALLY CHECKED OK.  (M)
